MathSciNet Relay Station
MathSciNet bibliographic data
MR1665716 11R65 (11R33)
Sodaïgui, Bouchaïb Classes de Steinitz d'extensions galoisiennes relatives de degré une puissance de 2 et problème de plongement. (French) [Steinitz classes of relative Galois extensions of degree a power of 2 and embedding problem] Illinois J. Math. 43 (1999), no. 1, 47–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement